Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 95, NWS Atlanta, GA

April 13, 2020Montgomery County, Toombs County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2020, 4:58 AM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 77 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 4:58 AM EDT (08:58 UTC)
Expired
Apr 13, 2020, 6:15 AM EDT
In force
77 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:47 AM EDTTSTM WND DMG4 N Spring Hill, GATWO TREES DOWN NEAR THE INTERSECTION OF HOPE CHURCH ROAD AND EDWARDS CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS52 KFFC 130858
SVRFFC
GAC209-279-309-131015-
/O.NEW.KFFC.SV.W.0095.200413T0858Z-200413T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
458 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Toombs County in southeastern Georgia...
  Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 615 AM EDT.

* At 458 AM EDT, severe thunderstorms were located along a line
  extending from Gillis Springs to McRae, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Alamo, Mount Vernon, Vidalia, Glenwood, Uvalda, Ailey,
  Scotland, Higgston, Santa Claus, Alston, Tarrytown, Ohoopee, New
  Branch, Spring Hill, McNatt Falls, South Thompson, English Eddy,
  Cedar Crossing and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM EDT for central,
southeastern and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3194 8228 3195 8231 3193 8232 3196 8238
      3197 8248 3197 8250 3196 8248 3195 8249
      3196 8257 3192 8265 3201 8273 3206 8286
      3230 8268 3235 8241 3232 8236 3229 8235
      3229 8228 3232 8223 3217 8218 3191 8223
TIME...MOT...LOC 0858Z 275DEG 34KT 3247 8248 3206 8287 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:12 AM EDT, 46 minutes earlier.

Area forecast discussion, Apr 13, 4:12 AM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Mon Apr 13 2020

.SHORT TERM /Today through Tuesday/...

Ongoing severe thunderstorms were moving through portions of east
and central GA this morning. These storms should push east of the
forecast area by 12-13z. A secondary line of showers and
thunderstorms was moving across northwest GA also. This line had a
history of high winds earlier this evening across AL. So far
reported winds have been within wind advisory criteria. Currently a
Wind Advisory is in effect until 14z. A Flash Flood Watch remains in
effect for a portion of north GA until 12z. Even though rain had
ended across that area...some creeks are on the rise. Otherwise
clearing should occur rapidly later this morning. Tonight should be
dry and cooler. We will remain under a southwest flow aloft...so
moisture returns during the day for central GA along the stalled
frontal boundary. Low pops have been continued for a portion of

41

.LONG TERM /Tuesday Night through Sunday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. A short wave sweeps along the gulf
coast region late Tuesday into Wednesday bringing rain chances back
into the forecast area, especially the southern portion of the area.
Mainly dry for the latter half of the work-week with rain chances
increasing again next weekend as another wave approaches.

Generally went with a model blend for the forecast grids.

20

&&

.AVIATION... 06Z UPDATE...

A line of strong to severe thunderstorms will move across the taf
sites from now through 11z. Have kept a tempo for all sites due to
strong wind potential with gusts to 45 kts possible. Ceiling should
vary from mvfr to ifr depending on rain and thunderstorms. Line
timing is still on track for 06Z-07z for ATL and after 09Z for AHN
and MCN. Conditions to clear fast behind the line although wind
gusts should continue for several hours after.

//ATL CONFIDENCE...06Z UPDATE...

Medium on ceilings. Medium to High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  49  74  52 /  20   5   5  30
Atlanta         73  48  71  48 /  10   5   5  30
Blairsville     66  41  66  41 /  20   5  10  30
Cartersville    69  43  68  43 /   5   5   5  20
Columbus        80  53  79  53 /  10   5  10  40
Gainesville     71  47  70  49 /  10   5   5  30
Macon           81  53  79  55 /  30   5  10  40
Rome            67  43  67  42 /   5   5   5  20
Peachtree City  75  47  74  47 /  10   5   5  30
Vidalia         85  59  83  62 /  80  10  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 11 AM EDT this morning for the following
zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson...
Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Warren...Washington...Wheeler...Wilcox.

Wind Advisory until 10 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 AM EDT this morning for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

Tornado Watch until 7 AM EDT this morning for the following
zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter...
Taliaferro...Twiggs...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
615 PM EDT Sun Apr 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
615 PM EDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Rest of tonight...Sunday night...

Scattered to numerous severe thunderstorms are expected across
north and central Georgia tonight. Some significant long-track
tornadoes along with damaging winds and large hail can be expected.

Flash flooding will also be possible over parts of far north
Georgia tonight. River levels may remain high through early
next week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Some severe storms may linger over portions of east central
Georgia early Monday.

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect.
Please relay any reports of severe weather to the National Weather
Service, amateur radio nets and other official sources while
following all local, state and CDC guidelines.

In the hours before

Special weather statement, Apr 13, 3:36 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020

GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...

At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
      3195 8496 3198 8496 3198 8503 3217 8501
      3245 8417 3201 8380 3191 8413 3192 8434
      3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493
Local storm report, Apr 13, 3:49 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     3 WNW BROWNDALE         32.31N  83.63W
04/13/2020                   HOUSTON            GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
            LOGGINS RD.

&&

EVENT NUMBER FFC2000354

TV
Local storm report, Apr 13, 3:51 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     4 SSW CLERMONT          34.43N  83.81W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
            6100TH BLOCK OF RIVER RUN CIRCLE.

&&

EVENT NUMBER FFC2000355

TV
Local storm report, Apr 13, 3:52 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     1 SE OAKWOOD            34.22N  83.87W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
            BLOCK OF BRIARWOOD DR.

&&

EVENT NUMBER FFC2000356

TV
Local storm report, Apr 13, 3:54 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     2 ENE AQUALAND PARK     34.22N  83.94W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
            BLOCK OF RIVER OAKS.

&&

EVENT NUMBER FFC2000357

TV
Local storm report, Apr 13, 4:49 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      2 NNW DALTON            34.79N  84.98W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            WATER RESCUES AT SUSAN DR NW [34.810063, -84.968845]
            HOME FLOODED ON CHEROKEE CIRCLE [34.846008, -85.050452]
            HOME FLOODED ON BETHANY DR [34.854278, -84.956723]
            BEAVERDALE RD NOT PASSABLE [34.870272, -84.956723] HOUSE
            FLOODED ON LINDSEY MEMORIAL [34.728636, -85.078107]
            WATER RESCUE ON DOGWOOD VALLEY RD [34.803787,
            -85.081401]

&&

EVENT NUMBER FFC2000358

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:18 AM EDTRiver Flood WarningFFCWhitfield15 hr
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 3:50 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Taliaferro, Warren, Wilkes40 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:17 AM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more73 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 5:02 AM EDTRiver Flood WarningFFCWalker5 hr
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 5:42 AM EDTRiver Flood WarningFFCPolk4 hr
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.